Daily

Can medicine cause tinnitus?

Using music or other soothing sounds to distract you and train your brain to ignore the sound from tinnitus, with the aid of white noise machines.

A behavioral therapy to change the way you think and react to your condition.

Using magnetic waves to reduce symptoms.

NutritionNutrition

Foods to eat:

  • Follow a low-sodium diet to manage high blood pressure
  • Include fresh fruits and vegetables
  • Limit caffeine intake as it can trigger or worsen your symptoms

Foods to avoid:

  • NA

Specialist to consult Specializes in the diagnosis and treatment of diseases of the ear, nose and throat.What are the causes?What are some prevention tips?How is this diagnosed?For informational purposes only. Consult a medical professional for advice.Reviewed by a panel of doctors. Source: Focus Medica. Was this helpful?

  • People also askWhich antidepressants cause tinnitus?Which antidepressants cause tinnitus?Antidepressants are a less common cause of tinnitus than are other types of medications — such as aspirin, anti-inflammatories, caffeine or some antibiotics — or underlying health conditions.

    Procedures

    Surgery to treat underlying causes such as a tumor or blocked artery.

    TherapyTherapy

    Using music or other soothing sounds to distract you and train your brain to ignore the sound from tinnitus, with the aid of white noise machines.

    A behavioral therapy to change the way you think and react to your condition.

    Using magnetic waves to reduce symptoms.

    NutritionNutrition

    Foods to eat:

    • Follow a low-sodium diet to manage high blood pressure
    • Include fresh fruits and vegetables
    • Limit caffeine intake as it can trigger or worsen your symptoms

    Foods to avoid:

    • NA

    Specialist to consult Specializes in the diagnosis and treatment of diseases of the ear, nose and throat.What are the causes?What are some prevention tips?How is this diagnosed?For informational purposes only. Consult a medical professional for advice.Reviewed by a panel of doctors. Source: Focus Medica. Was this helpful?Which antidepressants cause tinnitus? Antidepressants are a less common cause of tinnitus than are other types of medications — such as aspirin, anti-inflammatories, caffeine or some antibiotics — or underlying health conditions.

    How to stop buzzing in ears quickly? How to Prevent Ringing in the Ears? Adhere to regular exercise Quit smoking and alcohol Limit your use of chemical medicines and drugs Do not listen to loud noise or music

    What drugs can cause high pitch ringing in ears? Tinnitus is noise or ringing in the ears. Some medicines can cause tinnitus and include: Antibiotics, including polymyxin B, erythromycin, vancomycin and neomycin. Cancer medications, including mechlorethamine and vincristine. Water pills (diuretics), such as bumetanide, ethacrynic acid or furosemide.

    Does ringing ears ever stop? Ringing in the ears that is caused by exposure to loud noises usually goes away after a few hours. Take your mind off it by resting and staying away from anything that might exacerbate the symptoms. If the ringing doesn’t go away after 24 hours, visit the doctor for further treatment.